# SDR VNAA2014040800007

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 24,231 hours, 24,251 cycles
- Engine: Ge CF343B1
- Engine time: 24,125 hours, 24,283 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE FAN VIBRATION DURING CLIMB.  CREW FOLLOWED QRH, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED RT FAN BLADES AND PERFORMED CHECKS IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
